# SDR F3LA200300133

- Difficulty date: September 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED MIDDLE INTERCOSTAL BETWEEN FLOORBEAMS AT STA. 1006 - 986.5 CORRODED.  FABRICATED AND INSTALLED INTERCOSTAL IAW EA B3-53R-10114 AND SRM 51-40-02.
